SPICE and synthetic cannabinoid mix
Reports of a drugs mix-up linked to eight deaths in the UK has prompted a Public Health warning in the Isle of Man.
Police say colleagues in Greater Manchester have concerns drug users here could be taking a mix of synthetic cannabinoids and crystal MDMA.
Several hospital admissions in the UK have raised fears the cocktail may contain a drug known as SPICE - which has been blamed for multiple deaths last year.
The mix of the two drugs has proved dangerous - and can result in severe or fatal toxicity
The the drug can be found crushed or in powder form, and its appearance varies in size and colour.
A very small amount could make the user seriously ill - symptoms are said to include signs of extreme aggression, rigid muscles, a fast racing pulse, and shallow breathing.
The Island's Public Health Directorate asks anyone who may have taken it or knows someone showing signs of having done so to call an ambulance immediately.